MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-07-37-080
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the visi-pro balloon-expandable biliary stent system was received for evaluation.The stent of the visi-pro stent delivery system was received slid proximally approximately 22mm.One of the distal stent hoops is bent proximally over the stent.One of the proximal stent hoops is bent upward from the stent delivery system.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use a visi-pro balloon expandable stent to treat a moderately tortuous and moderately calcified left proximal common iliac artery lesion exhibiting 95% stenosis.A non-mdt guidewire was used.Embolic protection was not used.The device was removed from its packaging and inspected with no issues noted.The ifu was followed during the procedure.It was reported that as the physician attempted to advance the device towards the lesion, it could be seen under fluoroscopy that the stent was beginning to migrate on the balloon.The physician was able to successfully remove the stent over the wire and through the sheath with no further migration and no injury to the patient.The physician replaced the device with another visi-pro stent and completed the procedure without further complications.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7239181
Report Number2183870-2018-00058
Device Sequence Number16177962
Product Code NIO
UDI-Device Identifier00821684036426
UDI-Public00821684036426
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Catalogue NumberPXB35-07-37-080
Device Lot NumberA555070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1